# SDR AALA202010189013

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 14,989 hours, 6,147 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632334
- Part serial: 272
- Condition: Delaminated
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FIRST OFFICERS NR 3 AFT WINDOW HAS CHIPS AND SURFACE DELAMINATION ON OUTER PANE.  REPLACED WINDOW, PER AMM 56-11-12.
